# SDR YENA20150514117

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 34,983 hours, 12,027 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Failed
- Location: Vsv
- Part time: 27,530 hours, 9,740 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON APPROACH AT 4000 FT,  NR 1 ENGINE HAD A COMPRESSOR STALL FOLLOWED BY NR 1 ENGINE COMPRESSOR VANE FAIL ON ECAM.  AT 2000FT NR 1 ENGINE FAILED, ENGINE WAS SHUTDOWN IAW ECAM.  R & R VSV ACTUATOR IAW AMM 75-32-41-000-010.  OPS AND LEAK CHECKED OK.
